MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® E2 ESTRADIOL FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® E2 ESTRADIOL FLEX® REAGENT CARTRIDGE
Model Number 10489099
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated loci estradiol (e2) result was obtained on a patient sample on a dimension vista® 500 intelligent lab system.The falsely elevated result was reported to the physician(s).The same sample was reprocessed on the same instrument, two alternate siemens instruments and on a non-siemens system.The reprocessed results from the alternate instruments were lower than the falsely elevated result and considered correct.The result from the non-siemens system was provided to the physician(s) on a corrected report.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated e2 result.
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the falsely elevated loci estradiol (e2) result.Hsc reviewed the information provided by the customer.Quality control was in range and no issues were noted with other patient samples indicating that the dimension vista® 500 instrument and e2 assay were performing acceptably.Repeat processing of the same sample on alternate methodologies yielded lower expected results.Repeat processing of the same sample on the same dimension vista system yielded similar elevated results.Dimension vista loci estradiol (e2) flex reagent cartridge instructions for use states: "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution.With the advent of new steroid based medications (analogues) with similar chemical structures to estradiol, there is the possibility of cross-reactivity and results inconsistent with the patients clinical history.For diagnostic purposes, the results should always be assessed in conjunction with the patient's medical history, clinical examination and other findings.If the estradiol results are inconsistent with clinical evidence, additional testing is suggested to confirm the result." the cause of the patient sample specific event is unknown.A potential product issue has not been identified.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® E2 ESTRADIOL FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key15917259
Report Number2517506-2022-00302
Device Sequence Number12403086
Product Code NDR
UDI-Device Identifier00842768026461
UDI-Public00842768026461
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2023
Device Model Number10489099
Device Catalogue NumberE2 K6463 SMN 10489099
Device Lot Number22059BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale